Volume 4, Issue 6
Numerical Solutions of the System of Singular Integro-Differential Equations in Classical Hölder Spaces

Iurie Caraus and Zhilin Li


Adv. Appl. Math. Mech., 4 (2012), pp. 737-750.

Preview Full PDF BiBTex 1 280
  • Abstract

New numerical methods based on collocation methods with the mechanical quadrature rules are proposed to solve some systems of singular integro-differential equations that are defined  on arbitrary smooth closed contours of the complex plane. We carry out the convergence analysis    in classical Holder spaces. A numerical example is also presented.

  • History

Published online: 2012-12

  • AMS Subject Headings

45E05, 65L60, 41A20

  • Cited by